# SDR SWAA2022013157615

- Difficulty date: January 3, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-09 - FORWARD CARGO BAY - FLOOR PANEL - 120AF - PERIMETER CORRODED ; / [01] VERIFIED LIMITS ON FWD PIT FLOOR PANEL 120AF. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FIG 102.; [02] VERIFIED MATERIAL FOR REPLACEMENT PANEL AS .071; 2024-T3; IAW AMM 25-52-01-201-801. A-TAG # A105083.; [03] VERIFIED STEPS 1 AND 2 C/W; [04] NEED OK TO TREAT AND PRIME BACKSIDE OF PANEL 120AF TO COMPLETE FABRICATION OF PANEL.; [05] OK TO TREAT AND PRIME; [06] FABRICATED FWD PIT REPLACEMENT FLOOR PANEL 120AF; IAW AMM 25-52-01-201-801. TREATED BACKSIDE OF PANEL IAW AMM 51-21-41-370-803. PRIMED BACKSIDE OF PANEL IAW AMM 51-21-72-370-804; [07] ALL WORK C/W AUDIT C/W
